# SDR AALA984001

- Difficulty date: January 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 345
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - SEAT TRACK HAD CORROSION BEYOND SRM LIMITS AFTER BLENDOUT.  REMOVE SEAT TRACK LIPS ON BOTH SIDE OF DAMAGED AREA PER ENGINEERING MRB 767-1555.  (M)
